# SDR A6WA200840067

- Difficulty date: February 11, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 11,371 hours, 11,185 cycles
- Engine: Ge CF343B1
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLETE NR 1 AHRS FAILURE IN FLIGHT.  COMPLIED WITH QRH.  NO ALTITUDE OR COMPASS INFORMATION.  AFTER REVERSIONARY SLELECTION TO NR 2, ALL DISPLAY INFO WAS NORMAL ON CAPTAINS SIDE.  (K)
